Alert archive / North Carolina / Flash Flood Warnings in 2024
Flash Flood Warning 7, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at May 14, 2024, 6:19 PM EDT for Wake County, North Carolina. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2024, 6:19 PM EDT (22:19 UTC)
- Expired
- May 14, 2024, 8:05 PM EDT
- In force
- 106 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 23 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
762
WGUS52 KRAH 142219
FFWRAH
NCC183-150100-
/O.NEW.KRAH.FF.W.0007.240514T2219Z-240515T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
619 PM EDT Tue May 14 2024
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Wake County in central North Carolina...
* Until 900 PM EDT.
* At 619 PM EDT, Doppler radar indicated heavy rain across the
warned area. Between 1 and 3 inches of rain have fallen in Raleigh
and the surrounding areas. Additional rainfall amounts up to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, Zebulon, RDU
International, Apex, Holly Springs, Morrisville, Knightdale,
Wendell, Rolesville, William B Umstead State Park, Purnell, and
Falls Lake State Rec Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow down and use caution while driving to avoid hydroplaning. Be
aware of your surroundings and do not drive on flooded roads. Turn
around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3590 7831 3582 7826 3571 7847 3552 7871
3558 7892 3588 7882 3593 7880 3592 7876
3594 7873 3607 7868 3597 7843 3594 7839
3593 7836 3591 7835
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
102 follow-up statements
576
WGUS72 KRAH 142332
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
732 PM EDT Tue May 14 2024
NCC183-150100-
/O.CON.KRAH.FF.W.0007.000000T0000Z-240515T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
732 PM EDT Tue May 14 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING
FOR WAKE COUNTY...
At 732 PM EDT, Doppler radar indicated the heavy rain has largely
moved out of the warned area. Flash flooding may be ongoing due to
the earlier heavy rainfall.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Raleigh, Cary, Wake Forest, Garner, Zebulon, RDU International,
Apex, Morrisville, Knightdale, Wendell, Rolesville, William B
Umstead State Park, Purnell, and Falls Lake State Rec Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3566 7853 3569 7888 3593 7880 3592 7876
3594 7873 3607 7868 3597 7843 3594 7839
3593 7836 3591 7835 3590 7831 3582 7826
3571 7847
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10777
WGUS72 KRAH 150005
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
805 PM EDT Tue May 14 2024
NCC183-150015-
/O.CAN.KRAH.FF.W.0007.000000T0000Z-240515T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
805 PM EDT Tue May 14 2024
...FLASH FLOOD WARNING IS CANCELLED FOR WAKE COUNTY...
The heavy rain has ended and flood waters are receding. Flooding is
no longer expected to pose a threat. There may be lingering ponding
of water on area roadways, so continue to use caution while driving
and please continue to heed remaining road closures.
&&
LAT...LON 3566 7853 3569 7888 3593 7880 3592 7876
3594 7873 3607 7868 3597 7843 3594 7839
3593 7836 3591 7835 3590 7831 3582 7826
3571 7847
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:06 PM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, May 14, 3:06 PM EDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 306 PM EDT Tue May 14 2024 .SYNOPSIS... A warm front will move northward along the Carolina coast this afternoon and evening as low pressure approaches from the west. Low pressure will shift to the coast tonight and Wednesday. A cold front will move through the region Wednesday night and Thursday morning. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Tuesday... Afternoon analysis reveals two areas worth noting from satellite/radar. An MCV from this morning is presently just east of Wilmington, NC. This MCV will continue to drift ENE and not be an impact for the rest of today into the evening. A secondary but noticeable circulation is over northern SC and about to move into the southern Piedmont of central NC. Tied to this is a warm front extending from the circulation over SE SC into eastern NC. The northwest Piedmont remains in a wedge of easterly flow north of the warm front. Latest radar trends have shown an uptick in showers and embedded thunder along this circulation in north-central NC, where dewpoints are in the low 70s. As this circulation lifts ENE over the next few hours, showers will continue to advance northward over central NC, with higher rainfall rates along/northwest of the low over the northern/western Piedmont. Localized spots in this region could pick up between 1 and 1.5 inches on top of what has already fallen, which could cause an issue for poor drainage areas of the Triad. Additional showers and embedded storms are favored to the east of the low as it tracks ENE, roughly from the Sandhills to central Coastal Plain, where 500 J/kg of CAPE could inch northward. While the severe threat is much diminished, there could still be a locally strong storm in this area, with the main impact being a strong gusty wind or two. Showers and some embedded storms are forecast to weaken between 7 and 9 PM as the low lifts off to our NE. There still remains a chance of some isolated storms during the late evening to early overnight, roughly from 10 pm to 2 am, across the western Piedmont associated with the upper-low pivoting SE into TN/KY. Most guidance still dies out the storms as they track east of the higher terrain, owing to weaker forcing and little to no instability. Have left low- end chance PoPs in this area, but most areas should be dry overnight. Lows in the low to mid 60s && .SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/... As of 300 PM Tuesday... ...There is a Marginal/Level 1 Threat for Severe Storms Wednesday afternoon/early evening... A compact upper low/shortwave trough centered over the TN Valley Wednesday morning will move eastward through the region through Wednesday night. At the surface, a warm front draped across northern portions of the forecast area Wednesday morning will lift north into Virginia. As it does so, the primary surface low associated with the shortwave trough will begin to fill, with energy transferring to a secondary/triple point low near the southern mid-Atlantic coast. The accompanying trailing surface front will cross the area during the late afternoon and evening. In the wake of the warm front lifting north into VA, a period of mostly dry conditions are expected through mid day, with a noticeable reduction in PWATs noted across the area, which should allow for some partial breaks in the broken and overcast cloud cover. Amidst BL dewpoints in the mid/upper 60s, tempered afternoon heating will lead to moderate destablization. Coincident with the arrival of the upper trough dynamics and surface front moving into the area from the west, scattered to numerous showers and storms will develop across the area. Deep layer shear of 30-40 kts would be sufficient to support a few strong to severe storm clusters, with the main severe window between 4-9 PM. Damaging wind gusts and large hail will be the primary threat, with a model signal of stronger updrafts and severe potential along and south of HWY 64. Rain chances will taper off west to east during the late evening and overnight hours. Highs will depend on the extent and duration of partial breaks in cloud cover and resultant insolation. Highs ranging from mid/upper 70s north to lower 80s south. Lows in the upper 50s to lower 60s, with HREF probabilities favoring the development of stratus over fog. .LONG TERM /THURSDAY THROUGH TUESDAY... As of 300 PM Tuesday... ...Unsettled Weather Continues For the Weekend... Thursday and Thursday night: Weak perturbations on the back-side of the exiting shortwave trough could result in some isolated showers and perhaps a rogue thunderstorm Thursday afternoon. Otherwise, mostly dry with temps very comparable to Wednesday. Highs in the mid/upper 70s north to lower/mid 80s south. Lows in the upper 50s to lower 60s. Friday through Sunday: Models are starting to come into better agreement with the timing of another compact upper low and associated shortwave trough into the SE US over the weekend. However, there still remains considerable spread and uncertainty regarding the location/track of a potential surface low through the region and related convective evolution across the area. Shortwave ridging will build briefly over the Eastern US Friday and then offshore Friday night as the southern stream shortwave trough progresses eastward into the lower MS Valley. A newd ejection of shortwave disturbances, potentially convectively enhanced, within the moistening SW flow aloft, could impact the Carolinas as early as Friday afternoon/evening, especially across the western Piedmont, followed by rain chances spreading east across the area Friday night. Saturday and Sunday currently looks like the wettest, most unsettled period. Strong SWLY moisture transport with the approach of the upper trough into the area is projected to advect daily record maximum PWATs of 1.7 to 1.9" into the area Saturday. Amidst this anomalously moisture, synoptic scale H5 falls on the order of 30-40m coupled with strengthening upper level divergence as a 80-90kt jet streak into the region will likely support widespread showers and/or storms across central NC. Following a potential early Sunday lull, a second round of showers and storms is likely as the vertically stack low crosses the area. While there's too much uncertain to confidently access how much buoyancy will be realized across the area, CSU ML probabilities and CIPs analogs indicate the potential for a marginal/level 1 threat both days, especially across southern portions of the forecast area. Will closely monitor this severe weather potential. Temperatures will be highly dependent on rain coverage, but the widespread cloud cover and high rain chances should keep high temps near or just below normal. Highs ranging from mid/upper 70s north to lower/mid 80s south. Lows in the 60s. Monday and Tuesday: Medium range guidance suggests potential slowing down/stalling of the upper trough along the SE US and western Atlantic early next week which could lead to some lingering rain chances. Will have to monitor these trends. For now, will indicate mostly dry conditions with gradual warming. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 135 PM Tuesday... Largely IFR conditions are expected to start the TAF period. Waves of showers will continue to progress northeast across the terminals into the early evening hours. There remains a chance of some embedded storms, but confidence is too low to mention at this time. If any storms do occur, the best chance appears to be at FAY and possibly RWI/RDU, in the 21-02Z time frame. Most storms though should remain confined south and east of the terminals. Most guidance favors showers ending between 00-03Z as lift and energy move to the north and east. Energy will be slowest to exit at RWI. Lingering drizzle may linger across the northern terminals behind a wave of low pressure. There could be a secondary chance of showers at GSO/INT in the 00-06z period with a front but most guidance is not in agreement on its eastward maintenance due to stability. Otherwise, IFR/LIFR conditions will remain overnight before lifting to MVFR by mid-morning Wed and VFR between 16-18z. As for fog, there is limited agreement in the guidance as low-level clouds persist. Any fog potential appears most favored at GSO/INT/RDU, but have left out any mention for now. Outlook: LIFR/IFR fog/stratus will lift to VFR Wed afternoon. Another period of showers and storms are possible Wed aftn/eve, along with a chance of sub-VFR stratus or fog early Thu. VFR should return Thu midday, with the next chance of showers possibly from late Fri into Sun. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Kren SHORT TERM...CBL LONG TERM...CBL AVIATION...Kren
Hazardous weather outlook, May 14, 3:10 PM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 310 PM EDT Tue May 14 2024 NCZ007>011-021>028-038>043-073>078-083>086-088-089-151915- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 310 PM EDT Tue May 14 2024 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk of severe thunderstorms Wednesday afternoon and evening, with the main severe window expected between 4-9 PM. Local damaging wind gusts and large hail are the main hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 14, 3:45 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
345 PM EDT Tue May 14 2024
NCZ084-142045-
Richmond NC-
345 PM EDT Tue May 14 2024
...GUSTY SHOWERS WILL IMPACT CENTRAL RICHMOND COUNTY THROUGH 445 PM
EDT...
At 345 PM EDT, Doppler radar was tracking gusty showers near
Rockingham, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rockingham, Hoffman, Ellerbe, Sandhills Game Land, and East
Rockingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this shower. If the
shower strengthens into a thunderstorms and the rotation
strengthens, a warning may need to be issued.
&&
LAT...LON 3487 7987 3490 7985 3495 7987 3498 7986
3513 7972 3508 7958 3505 7956 3499 7957
3496 7958
TIME...MOT...LOC 1945Z 238DEG 14KT 3490 7984
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
26Special weather statement, May 14, 4:30 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
430 PM EDT Tue May 14 2024
NCZ073-142115-
Stanly NC-
430 PM EDT Tue May 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN STANLY COUNTY
THROUGH 515 PM EDT...
At 429 PM EDT, Doppler radar was tracking a strong thunderstorm over
Plyler, or near Albemarle, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Badin Lake, Plyler, Badin, Richfield, New London, and
Morrow Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this shower. If the
shower strengthens into a thunderstorms and the rotation
strengthens, a warning may need to be issued.
&&
LAT...LON 3550 8026 3551 8018 3549 8018 3547 8016
3547 8014 3546 8011 3543 8010 3542 8009
3540 8009 3539 8007 3537 8028 3539 8033
TIME...MOT...LOC 2029Z 255DEG 13KT 3541 8029
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
26Special weather statement, May 14, 4:38 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
438 PM EDT Tue May 14 2024
NCZ088-142145-
Cumberland NC-
438 PM EDT Tue May 14 2024
...GUSTY SHOWERS WILL IMPACT CENTRAL CUMBERLAND COUNTY THROUGH 545 PM
EDT...
At 437 PM EDT, Doppler radar was tracking gusty showers over Rex, or
8 miles northeast of Red Springs, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fayetteville, Fort Liberty, Hope Mills, Eastover, Vander, and Bonnie
Doone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this shower. If the
shower strengthens into a thunderstorms and the rotation
strengthens, a warning may need to be issued.
&&
LAT...LON 3492 7896 3495 7904 3499 7905 3501 7907
3516 7897 3516 7881 3513 7865 3512 7865
3512 7864 3509 7867 3507 7866 3489 7893
TIME...MOT...LOC 2037Z 219DEG 23KT 3487 7906
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
26Special weather statement, May 14, 5:22 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
522 PM EDT Tue May 14 2024
NCZ088-142200-
Cumberland NC-
522 PM EDT Tue May 14 2024
...GUSTY SHOWERS WILL IMPACT SOUTHEASTERN CUMBERLAND COUNTY THROUGH
600 PM EDT...
At 522 PM EDT, Doppler radar was tracking gusty showers over
Tobermory, or 13 miles northeast of Lumberton, moving northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Stedman, Autryville, Vander, Bushy Lake Natural Area, and Cedar
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this shower. If the
shower strengthens into a thunderstorms and the rotation
strengthens, a warning may need to be issued.
&&
LAT...LON 3486 7893 3487 7892 3489 7893 3491 7895
3506 7882 3506 7866 3499 7864 3495 7861
3494 7858 3485 7872 3485 7883 3483 7890
TIME...MOT...LOC 2122Z 215DEG 24KT 3480 7890
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
26Special weather statement, May 14, 5:29 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
529 PM EDT Tue May 14 2024
NCZ075-077-085-086-088-142230-
Scotland NC-Hoke NC-Harnett NC-Moore NC-Cumberland NC-
529 PM EDT Tue May 14 2024
...GUSTY SHOWERS WILL IMPACT EAST CENTRAL MOORE...EASTERN SCOTLAND...
SOUTHWESTERN HARNETT...NORTHWESTERN CUMBERLAND AND HOKE COUNTIES
THROUGH 630 PM EDT...
At 527 PM EDT, Doppler radar was tracking gusty showers along a line
extending from 10 miles east of Southern Pines to 9 miles west of
Raeford to near Laurinburg. Movement was east-northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fayetteville, Laurinburg, Raeford, Lillington, Fort Liberty, Maxton,
Antioch, Pope AFB, Spring Lake, and Wagram.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this shower. If the
shower strengthens into a thunderstorms and the rotation
strengthens, a warning may need to be issued. If outdoors, consider
seeking shelter inside a building.
&&
LAT...LON 3467 7951 3491 7945 3526 7923 3548 7901
3539 7876 3495 7904 3483 7919 3484 7935
3482 7936 3477 7933 3463 7947
TIME...MOT...LOC 2127Z 250DEG 18KT 3519 7921 3493 7939 3473 7944
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, May 14, 6:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
600 PM EDT Tue May 14 2024
NCZ088-089-142245-
Sampson NC-Cumberland NC-
600 PM EDT Tue May 14 2024
...GUSTY SHOWERS WILL IMPACT NORTHWESTERN SAMPSON AND EAST CENTRAL
CUMBERLAND COUNTIES THROUGH 645 PM EDT...
At 600 PM EDT, Doppler radar was tracking gusty showers 11 miles
north of Jerome, or 14 miles east of Fayetteville, moving northeast
at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Stedman, Newton Grove, Salemburg, Autryville, Hobbton, and Spivey's
Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this shower. If the
shower strengthens into a thunderstorms and the rotation
strengthens, a warning may need to be issued.
&&
LAT...LON 3495 7869 3507 7870 3529 7854 3529 7852
3526 7849 3526 7841 3527 7836 3515 7828
3494 7860
TIME...MOT...LOC 2200Z 220DEG 26KT 3500 7866
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 3:42 PM EDT | Special Weather Statement | RAH | Richmond | 63 min |
| May 14, 3:45 PM EDT | Special Weather Statement | RAH | Richmond | 60 min |
| May 14, 4:10 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Montgomery, Moore, Richmond, Scotland | 53 min |
| May 14, 4:30 PM EDT | Special Weather Statement | RAH | Stanly | 45 min |
| May 14, 4:38 PM EDT | Special Weather Statement | RAH | Cumberland | 67 min |
| May 14, 5:22 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| May 14, 5:29 PM EDT | Special Weather Statement | RAH | Harnett, Hoke | 61 min |
| May 14, 5:48 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| May 14, 6:00 PM EDT | Special Weather Statement | RAH | Sampson | 45 min |
| May 14, 6:01 PM EDT | Areal Flood Advisory | RAH | Wake | 18 min |
| May 14, 6:30 PM EDT | Areal Flood Advisory | RAH | Harnett, Johnston | 2 hr |
| May 14, 6:35 PM EDT | Tornado Warning | RAH | Cumberland | 40 min |
| May 14, 6:48 PM EDT | Special Weather Statement | RAH | Sampson | 57 min |
| May 14, 7:17 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 58 min |
| May 14, 7:18 PM EDT | Special Weather Statement | RAH | Nash, Wayne, Wilson | 57 min |
| May 14, 7:24 PM EDT | Tornado Warning | RAH | Sampson | 34 min |
| May 14, 7:46 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren, Wilson | 2 hr |
| May 14, 7:53 PM EDT | Areal Flood Advisory | RAH | Wayne | 2 hr |
Nearby
Flash Flood Warnings in North Carolina, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.